A frequency-domain parallel method for the numerical approximation of parabolic problems

Cited 6 time in webofscience Cited 0 time in scopus
  • Hit : 380
  • Download : 6
DC FieldValueLanguage
dc.contributor.authorLee, Chang-Ockko
dc.contributor.authorLee, Jko
dc.contributor.authorSheen, Dko
dc.contributor.authorYeom, Yko
dc.date.accessioned2009-02-11T05:31:42Z-
dc.date.available2009-02-11T05:31:42Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1999-01-
dc.identifier.citationCOMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.169, no.1-2, pp.19 - 29-
dc.identifier.issn0045-7825-
dc.identifier.urihttp://hdl.handle.net/10203/8449-
dc.description.abstractA naturally parallelizable numerical method is introduced and analyzed for parabolic partial differential equations. Instead of solving the problem in the space-time formulation, we propose to solve it in the space-frequency formulation. Existence and uniqueness are given. Error estimates are given for each single frequency. Also given is a full estimate for errors coming from truncation, numerical quadrature rule in Fourier inversion and finite element discretization in the space-frequency domain. A numerical experiment on a parallel MIMD machine is also given. (C) 1999 Elsevier Science S.A. All rights reserved.-
dc.languageEnglish-
dc.language.isoen_USen
dc.publisherELSEVIER SCIENCE SA-
dc.titleA frequency-domain parallel method for the numerical approximation of parabolic problems-
dc.typeArticle-
dc.identifier.wosid000078619500002-
dc.identifier.scopusid2-s2.0-0032732777-
dc.type.rimsART-
dc.citation.volume169-
dc.citation.issue1-2-
dc.citation.beginningpage19-
dc.citation.endingpage29-
dc.citation.publicationnameCOMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING-
dc.identifier.doi10.1016/S0045-7825(98)00168-6-
dc.embargo.liftdate9999-12-31-
dc.embargo.terms9999-12-31-
dc.contributor.localauthorLee, Chang-Ock-
dc.contributor.nonIdAuthorLee, J-
dc.contributor.nonIdAuthorSheen, D-
dc.contributor.nonIdAuthorYeom, Y-
dc.type.journalArticleArticle-
dc.subject.keywordPlusSCALAR WAVES-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 6 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0